# SDR YENA2024041800644

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 32,707 hours, 10,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 35 S39-40l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN BTW FR 35 TO FR 35.1 AND BTW STR 39L TO STR 40L AT LOWER FUSELAGE;(RESOLVED ON W/O: 1279338 TASKCARD: NR-00020)  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BTW FR 35 TO FR 35.1 AND BTW STR 39L TO STR 40L AT LOWER FUSELAGE I.A.W. A321 SRM 53-21-11-300-037. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT INTERVALS INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT 60,000FC/120,000FH, SUBSEQUENT INSP AT INTERVAL OF TBD, INSPECTION TBD IAW SRI 53-21-11-205-031 TABLE 001, ZONE 1. WORK ACCOMPLISHED ON AEROMAN NR:2024 - 213148 WO: W/O:2024 145/1 TECH: J. CORDOVA 8649221 RII INSP: J.LOPEZ QC 377 FUR-A321-53-01274.
